Advertisement

A note on the moments of order statistics from doubly truncated exponential distribution

  • P. C. Joshi
Article

Summary

In a recent paper [2], the author has obtained some recurrence relations between the moments of order statitics from the exponential and right truncated exponential distributions. In this paper, similar relations are derived for a doubly truncated exponential distribution. It is shown that one can obtain all the moments by using these recurrence relations.

Some key words

Double truncation Exponential distribution Moments Order statistics Recurrence relations 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    David, H. A. (1970).Order Statistics, Wiley, New York.zbMATHGoogle Scholar
  2. [2]
    Joshi, P. C. (1978). Recurrence relations between moments of order statistics from exponential and truncated exponential distributions,Sankhyá, B,39, 362–371.MathSciNetzbMATHGoogle Scholar
  3. [3]
    Saleh, A. K. M. E., Scott, C. and Junkins, D. B. (1975). Exact first and second order moments of order statistics from the truncated exponential distribution,Naval Res. Logist. Quart.,22, 65–77.MathSciNetCrossRefGoogle Scholar

Copyright information

© The Institute of Statistical Mathematics, Tokyo 1979

Authors and Affiliations

  • P. C. Joshi
    • 1
  1. 1.Indian Institute of TechnologyKanpur

Personalised recommendations